# SDR DALA2015021801398

- Difficulty date: January 28, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED ON LOWER SKIN AT OTBD FLAP, MID VANE LT WING MID VANE LOWER WAS REMOVED IAW 27-51-03-201 AMM.  DUE TO SEVERAL DAMAGE AT MID VANE LT WAS REPLACED.
